|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
Submission of all materials is carried out only electronically through Online Submission System in personal account.
On the Existence of a Basis in a Complemented Subspace of a Nuclear Kothe Space of Type \(d_2\)
Dronov A. K.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 1.
The existence of a basis in a complemented subspace of a nuclear Kothe space of the class \(d_2\) is proved. It is also shown that in each such subspace there is a basis quasiequivalent to the part of the basis of orts.
Keywords: Pelczynski hypothesis, Kothe space, basis, complemented subspace, cone, interpolation
Language: Russian Download the full text
For citation: †Dronov A. K. On the Existence of a Basis in a Complemented Subspace of a Nuclear Kothe Space of Type \(d_2\) // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 19, no. 1, pp. 9-20. DOI 10.23671/VNC.2016.1.5927
← Contents of issue
|© 1999-2023 ёжный математический институт|